# SDR C2XA02IA048

- Difficulty date: March 5, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 166
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - Maintenance found the passenger door emergency light to be inoperative. Maintenance relamped the light assembly and the emergency lighting system operationally checked good. The aircraft was the approved for return to service.
